# SDR AALA202403114202

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 22,648 hours, 9,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT UNABLE TO UNLATCH MAIN CABIN DOOR FOR CLOSURE. ALSO APPEARS TO BE A PART OF THE ESCAPE SLIDE EXPOSED UNDER THE DOOR. REPOSITIONED ESCAPE SLIDE CORD PER AMM 52-11-00.
